I've been taking Aviane for birth control for the past couple years and have never missed a pill. In addition, my boyfriend always wears a condom. This last month, I took Cipro for three days then waited about 10 days before having intercourse (Jan. 20). I had a fairly normal "period" on time (Jan. 30) but on Jan. 31, I started having some stomach problems that have persisted until now. It started on the morning of Jan. 31 when I drank a Naked Juice loaded with vitamins -- my first of that kind -- and threw up a couple hours later. The rest of the week, my stomach was a little uneasy but I didn't have any major nausea. Then on Friday, I did quite a bit of drinking and woke up with a hangover on Saturday and made the mistake of taking ibuprofen before eating anything, which caused some more intense nausea and some dry heaving. After drinking at bit more on Saturday (just a few drinks spaced out over the full day) and eating quite a bit of greasy food, I had major nausea and the dry heaving again that night, which I chalked up to my stomach not having been fully settled. Now, two days later, I've taken it much easier (no drinking or heavy foods) and my stomach still feels a bit off and I'm slightly nauseated. Does this sound anything like morning sickness or is it more likely just a bug or passing discomfort? And if I take a home pregnancy test tomorrow morning, can I be pretty sure the results will be accurate?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.